Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

No stools even after taking stool softners - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   i have a colostomy bag and having severe abdominal pain
Doctor :   Where is the pain?
User :   lower abdomin
Doctor :  
Since when is the pain?
User :   i havent pooped in 3 days and have been taking stool softeners
Doctor :  
What is the grade of the pain on a scale of 1 to 10?
User :   10
Doctor :  
This seems to be an obstruction
Doctor :  
and is an emergency
Doctor :  
please see the ER
User :   i was just released from the hospital yesterday
User :   i had pancreatitis
Doctor :  
Ok what surgery was done?
User :   im not sure... they cut out part of my colon 7 months ago
Doctor :   Ok since then were you on colostomy bag
Doctor :  
sorry with bag?
User :   yes
User :   i went to the er 2 days ago
Doctor :  
Ok what did they say?
User :   i had pancreatitis
Doctor :   Since you are using stool softners, no poop for last 3 days and 10 grade pain
Doctor :  
it seems to an emergency

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor